# SDR GAIA9751

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mechanism
- Part number: 59151705502
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

KHA - FLT 423 - ELP TO YPI - AFTER TAKEOFF, THE 'GEAR DOOR OPEN' LIGHT ILLUMINATED WHEN THE GEAR UPLATCH CHECK WAS PERFORMED.  THE CREW PUT THE GEAR HANDLE UP AND PERFORMED ANOTHER UPLATCH CHECK AND THE LIGHT STAYED OUT.  AN UNEVENTFUL LANDING WAS MADE AT YIP.  INSPECTION REVEALED THAT THE RT MLG DOOR SPRING TENSION INCORRECT.  THE MAIN GEAR DOOR LATCH MECHANISM WAS ADJUSTED IAW THE DC-9 MM, OPS CHECK OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
